# SDR SWIA202163367

- Difficulty date: October 4, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA71329-690-57-31-184 824SK MXCODEID57465-PR - DAMAGE FOUND ON LH WINGLET AFTER CONTACT WITH GSE.  COMPLIED WITH TEMPORARY REPAIR ON LH WINGLET PER REO 690-57-31-184 REV -- DATED 2021-07-18. PERMANENT REPAIR DUE WITHIN 800 FLT HRS BY  33198.4 TAT, PART NUMBER:   - , SERIAL NUMBER: 15208, POSITION:    (C CHECK RO 12-31-21)   REPAIRED LH WINGLET PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01 & DRAWING CC690-15010 REV -D.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
